# SDR IPXA2019061443266

- Difficulty date: June 5, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 58,683 hours, 12,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AR1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TESTÏ¿½INDICATOR SYSTEM INOP. RI EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYSTEM DEFERRED PER MEL 26-61-2 DMP C/W.   ORDERED LIGHT ASSY AND BULBS PLACARD INSTALLED 672250 ASSIGNED.R/R REMOTE PRESSURE INDICATION SWITCH IAW AMM 25-61-04/401 REL 91.08; TEST OK.  DMP REVERSED, PLACARD REMOVED.  THIS CLOSES M672250.
